# SDR IPXA2016081306970

- Difficulty date: August 8, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 16,539 hours, 10,393 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Part number: A5341076522000
- Condition: Cracked
- Location: Frm 54 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, AFT CARGO BULKHEAD SUPPORT BRACKET CRACKED AT FRAME 54, LBL 37.  REMOVED AND REPLACED THE SUPPORT BRACKET IAW SRM 51-40-21.
